# SDR ASAA2016053016894

- Difficulty date: May 30, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 36,911 hours, 11,246 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, VTK FLAP FROM CAPTAIN`S MAP AND FMC DISAPPEARED FROM BOTH FMC, FMC REAPPEARED AFTER ABOUT 10 SECONDS.  ACFT GROUNDED.  PERFORMED TEST OF THE MANAGEMENT COMPUTER, FMC, REF FIM 34-61, TASK 836. NO FAULT NOTED.
